About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 405628, 6 pages
http://dx.doi.org/10.1155/2013/405628
Research Article

On a System of Difference Equations of an Economic Model

1Department of Mathematics, Faculty of Science, King Khalid University, Abha 9004, Saudi Arabia
2Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt
3Department of Mathematics, Rabigh College of Science and Arts, King Abdulaziz University, P.O. Box 344, Rabigh 21911, Saudi Arabia

Received 13 February 2013; Accepted 10 August 2013

Academic Editor: Garyfalos Papaschinopoulos

Copyright © 2013 M. F. Elettreby and H. El-Metwally. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. F. Elettreby and H. El-Metwally, “On a System of Difference Equations of an Economic Model,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 405628, 6 pages, 2013. doi:10.1155/2013/405628